| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Unspecified Eye / Vision Problem (4471)
| Date of Event |
03/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient had photopsia.Additional information was received stating following the lens implantation, the patient was treated for blepharitis, yag (yttrium aluminum garnet) capsulotomy had also been performed this report is associated with multiple complaints.This file is 1 of 2.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.